RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 329, Number 4, Pages 392–395 (Mi dan5232)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the problem of the numerical solution of the Dirichlet problem by the harmonic potential of a simple layer (algorithms without saturation)

V. N. Belykh

Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (315 kB)

English version:
Doklady Mathematics, 1993, 47:2, 252–256

Bibliographic databases:
UDC: 519.64
Presented: М. М. Лаврентьев
Received: 17.09.1992

Citation: V. N. Belykh, “On the problem of the numerical solution of the Dirichlet problem by the harmonic potential of a simple layer (algorithms without saturation)”, Dokl. Akad. Nauk, 329:4 (1993), 392–395; Dokl. Math., 47:2 (1993), 252–256

Citation in format AMSBIB
\Bibitem{Bel93}
\by V.~N.~Belykh
\paper On the problem of the numerical solution of the Dirichlet problem
by the harmonic potential of a simple layer (algorithms without
saturation)
\jour Dokl. Akad. Nauk
\yr 1993
\vol 329
\issue 4
\pages 392--395
\mathnet{http://mi.mathnet.ru/dan5232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1238826}
\zmath{https://zbmath.org/?q=an:0814.65122}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 2
\pages 252--256


Linking options:
  • http://mi.mathnet.ru/eng/dan5232
  • http://mi.mathnet.ru/eng/dan/v329/i4/p392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Ahner, V. V. Dyakin, V. Ya. Raevskii, S. Ritter, “Spectral properties of operators of the theory of harmonic potential”, Math. Notes, 59:1 (1996), 3–9  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. N. Belykh, “Sverkhskhodyaschiesya nenasyschaemye algoritmy chislennogo resheniya uravneniya Laplasa”, Sib. zhurn. industr. matem., 5:2 (2002), 36–52  mathnet  mathscinet  zmath
    3. V. N. Belykh, “On the best approximation properties of $C^\infty$-smooth functions on an interval of the real axis (to the phenomenon of unsaturated numerical methods)”, Siberian Math. J., 46:3 (2005), 373–385  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020